MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER HEAD BIOLOX OPTION 36; CERAMIC HEAD OPTION

MEDACTA INTERNATIONAL SA BALL HEADS: MECTACER HEAD BIOLOX OPTION 36; CERAMIC HEAD OPTION
Model Number 01.29.232H
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/19/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 24 july 2020: lot 19c0067: (b)(4) items manufactured and released on 11-dec-2019.Expiration date: 2024-11-27.All lot was resterilized on 03.12.2019.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional implant involved: ball heads: mectacer 01.29.241a sleeve size m (k131518) lot.19c0073.Batch review performed by medacta regulatory affairs department on 24 july 2020: lot 19c0073: (b)(4) items manufactured and released on 11-dec-2019.Expiration date: 2024-11-27.All lot was resterilized on 02.12.2019.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient has developed an infection in the hip following revision surgery performed 1 month before.The type of pathogen is unknown.The surgeon performed a washout.The ball head was revised.

Brand Name
BALL HEADS: MECTACER HEAD BIOLOX OPTION 36
Common Device Name
CERAMIC HEAD OPTION
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10366326
Report Number3005180920-2020-00519
Device Sequence Number2345181
Product Code LZO
UDI-Device Identifier07630030809347
UDI-Public07630030809347
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K131518
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/27/2024
Device Model Number01.29.232H
Device Catalogue Number01.29.232H
Device Lot Number19C0067
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2020
Initial Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight113